# SDR CNMA20110025

- Difficulty date: March 26, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE IS CORRODED ON UPPER SURFACE AT BS 287, APPROX BL 48. CUTOUT DAMAGED FLOORBEAM IAW SRM CH 53-00-51, FIG 201.  EDDY CURRENT INSP. REQUIRED-EDDY CURRENT CUTOUT AREA IAW NDT MANUAL PART 6 51-00-19. NO DEFECTS NOTED. FLOORBEAMS REQUIRES REPAIR.  REPAIRED FLOORBEAM IAW SRM 53-00-51 REPAIR I.
